# SDR DALA2020020400867

- Difficulty date: May 2, 2018
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 76,112 hours, 24,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5644, L/P 0536581) LWR FUSELAGE HAS 1EA DENT AT STA 490 BETWEEN STR 26R AND 27R. EVALUATED LIMITS FOR DENT ON LWR FUSELAGE AT STA 490 BTN STR 26R AND 27R IS OUT OF LIMITS DUE TO LOCATION IAW B757-200 SRM 53-00-01 DETAIL III, HFEC PER NDTM PT6, 51-00-19 NO CRACKS NOTED, APPLIED ID DECAL PER PS 900-5-1 NO4 AND TOPP 30-10-70 PG14.
